Some relations between discrete statistical problems and properties of probability measures on topological spaces
Diskretnaya Matematika, Tome 18 (2006) no. 4, pp. 128-136
Cet article a éte moissonné depuis la source Math-Net.Ru
We study problems of existence of consistent sequences of tests in a sequence of finite spaces. We also touch upon problems of existence of sequence of tests close in some sense to consistent ones. These problems are closely related to properties of some sets in Tikhonov products.
@article{DM_2006_18_4_a11,
author = {A. A. Grusho and E. E. Timonina},
title = {Some relations between discrete statistical problems and properties of probability measures on topological spaces},
journal = {Diskretnaya Matematika},
pages = {128--136},
year = {2006},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2006_18_4_a11/}
}
TY - JOUR AU - A. A. Grusho AU - E. E. Timonina TI - Some relations between discrete statistical problems and properties of probability measures on topological spaces JO - Diskretnaya Matematika PY - 2006 SP - 128 EP - 136 VL - 18 IS - 4 UR - http://geodesic.mathdoc.fr/item/DM_2006_18_4_a11/ LA - ru ID - DM_2006_18_4_a11 ER -
%0 Journal Article %A A. A. Grusho %A E. E. Timonina %T Some relations between discrete statistical problems and properties of probability measures on topological spaces %J Diskretnaya Matematika %D 2006 %P 128-136 %V 18 %N 4 %U http://geodesic.mathdoc.fr/item/DM_2006_18_4_a11/ %G ru %F DM_2006_18_4_a11
A. A. Grusho; E. E. Timonina. Some relations between discrete statistical problems and properties of probability measures on topological spaces. Diskretnaya Matematika, Tome 18 (2006) no. 4, pp. 128-136. http://geodesic.mathdoc.fr/item/DM_2006_18_4_a11/
[1] Leman E., Proverka statisticheskikh gipotez, Nauka, Moskva, 1964
[2] Neve Zh., Matematicheskie osnovy teorii veroyatnostei, Mir, Moskva, 1969
[3] Burbaki N., Obschaya topologiya. Osnovnye struktury, Nauka, Moskva, 1968
[4] Prokhorov Yu. V., Rozanov Yu. A., Teoriya veroyatnostei, Nauka, Moskva, 1993